Galois module structure of abelian extensions.
Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 259-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Galois module, abelian extensions, tamely ramified Galois field extension, rings of integers, Stickelberger condition, ideal class group, idèlic description, normal basis, Lagrange resolvent, reduced resolvends, density theorems, Stickelberger relations, cyclotomic fields
@article{JRAM_1987__0375_0376_152914,
author = {Leon R. McCulloh},
title = {Galois module structure of abelian extensions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {259--306},
year = {1987},
volume = {0375_0376},
zbl = {0619.12008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152914/}
}
Leon R. McCulloh. Galois module structure of abelian extensions.. Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 259-306. http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152914/